MathSciNet Relay Station
MathSciNet bibliographic data
MR340449 (49 #5204) 20J05
Bieri, Robert; Eckmann, Beno Groups with homological duality generalizing Poincaré duality. Invent. Math. 20 (1973), 103–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement